The asymptotic behavior of periodic solutions to fractal nonlinear Burgers equation is considered and the initial data are allowed to be arbitrarily large. The exponential decay estimates of the solutions are obtained for the power of Laplacian α ∈ [1/2, 1).
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Dong, H., Du, D. and Li, D., Finite time singularities and global well-posedness for fractal Burgers equations, Indiana Univ. Math. J., 58(2), 2009, 807–821.
Miao, C. and Wu, G., Global well-posedness of the critical Burgers equation in critical Besov spaces, J. Diff. Eq., 247(6), 2009, 1673–1693.
Chan, C. H. and Czubak, M., Regularity of solutions for the critical N-dimensional Burgers equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27(2), 2010, 471–501.
Kiselev, A., Nazarov, F. and Shterenberg, R., Blow up and regularity for fractal Burgers equation, preprint.
Kiselev, A., Nazarov, F. and Volberg, A., Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. Math., 167, 2007, 445–453.
Dong, H., Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness, Discrete Contin. Dyn. Syst., 26(4), 2010, 1197–1211.
Biler, P., Funaki, T. and Woycznski, W. A., Fractal Burgers Equation, J. Diff. Eq., 148, 1998, 9–46.
Alibaud, N., Droniou, J. and Vovelle, J., Occurrence and non-appearance of shocks in fractal Burgers equations, J. Hyperbolic Diff. Eq., 4(3), 2007, 479–499.
Kiselev, A., Regularity and blow up for active scalars, Math. Model. Nat. Phenom., 5(4), 2010, 225–255.
Wu, J. H., The quasi-geostrophic equation and its two regularizations, Commun. Part. Diff. Eq., 27, 2002, 1161–1181.
Ramzi, M. and Ezzeddine, Z., Global existence of solution for subcriticle quasi-geostrophic equations, Commun. Pure Appl. Anal., 7, 2008, 1179–1191.
Cordoba, A. and Cordoba, D., A maximum principle applied to quasi-geostrophic equation, Commun. Math. Phys., 249, 2004, 511–528.
Cordoba, A. and Cordoba, D., A pointwise estimate for fractionary derivatives with applications to partical differential equations, Proc. Nat. Acad. Sci. USA, 100, 2003, 15316–15317.
Lions, J. L. and Magenes, B., Nonhomogeneous Boundary Value Problems and Applications, Springer-Verlag, New York, 1972.
Resnick, S., Dynamical Problems in Non-linear Advective Partial Differential Equations, Ph.D. Thesis, University of Chicago, Chicago, 1995.
Kenig, C., Ponce, G. and Vega, L., Well-posedness of the initial value problem for the Korteweg-Devries equation, J. Amer. Math. Soc., 4, 1991, 323–347.
Kato, T., Lyapunov functions and monotonicity in the Navier-Stoked equations, Lect. Notes in Math., 1450, Springer-Verlag, Berlin, 1990.
Teman, R., Navier-Stokes Equations Theory and Numerical Analysis, North-Holland, Amsterdam, 1977; Revised Edition, North-Holland, Amsterdam, 1984.
Project supported by the National Natural Science Foundation of China (No. 11071162) and the Shanghai Jiao Tong University Innovation Fund for Postgraduates (No.WS3220507101).
About this article
Cite this article
Wang, L., Wang, W. Large-time behavior of periodic solutions to fractal Burgers equation with large initial data. Chin. Ann. Math. Ser. B 33, 405–418 (2012). https://doi.org/10.1007/s11401-012-0710-7
- Fractal Burgers equation
- Large-time behavior
- Large initial data
- Periodic solution
- Exponential decay
2000 MR Subject Classification